# SDR SIMA201107304

- Difficulty date: March 11, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 30,402 hours, 25,535 cycles
- System (JASC): 2310 · HF Communications System
- Part: Rmu
- Part number: 7013270965
- Part serial: 990917570009538
- Condition: Malfunctioned
- Location: Comm System
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

THE CAPTAIN DECLARED AN EMERGENCY ON FLIGHT 2704 DURING THE CLIMB THE CREW REPORTED THE NR 1 AND NR 2 COMMUNICATION RADIO MANAGEMENT UNIT FAILED AS UNABLE TO CHANGE THE FREQUENCY.  THE CAPTAIN ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 AND NR 2 RADIO MANAGEMENT UNITS.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
